# SDR WX0A2015040872519

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582211
- Part serial: 681542113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD WING EMER EXIT LIGHTS INOPERATIVE.  R & R EMER EXIT LT POWER SUPPLY IAW 33-53-01.  FWD WING EMER EXIT LTS CHECKED GOOD.
